Thunderstorm Wind, Sheboygan
- When
- September 15, 3:35 PM CST
- Where
- Sheboygan County, Plymouth
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 43.750, -87.983
A thunderstorm pulsed to minimal severe weather limits and toppled some large trees and power lines.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
A thunderstorm pulsed to minimal severe weather limits and toppled some large trees and power lines.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Sep 15, 1:30 PM CST, 2 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CDT WED SEP 15 2004 .DISCUSSION...FORECAST FOCUS IS ON TSTMS ROLLING ACRS ST TNGT AHD OF APCHG CDFNT. MOST OF THE CONCERNS ARE SHORT TERM THIS AFTN. STG LO PRES APCHG NW WI WL MOVE UP INTO CANADA TNGT AND WHIP A CDFNT EWD THRU WI. NMRS TSTMS...SOME SVR...WL SWEEP ACRS CWA ERLY TNGT AHD OF THE FNT. MODELS SHW MOST OF THE RN OUT OF THE ST BY 06Z WITH FNT TO FOLLOW SHORTLY THEREAFTER. GNRLY QUIET WEATHER IS THEN EXPECTED INTO THE WEEKEND AS RIDGE OF HI PRES SETTLES INTO THE RGN. WILL STAY FAIRLY CLOSE TO MOS TEMPS THRU MUCH OF THE PD. && .MKX...WATCHES/WARNINGS/ADVISORIES...NONE. NJ
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 448 AM CDT WED SEP 15 2004 WIZ046-047-051-052-056>060-062>072-160947- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS EVENING AS A STRONG AREA OF LOW PRESSURE AND COLD FRONT MOVE THROUGH THE REGION. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE A CHANCE OF LOCALIZED FLOODING FROM HEAVY RAINFALL THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY. XX
The Green Bay radar (KGRB), 84 km away, was scanning. The volume nearest the first event began at 21:34 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2004Every state in 2004This day in weather historyWarnings in Wisconsin, September 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5422314.